# SDR ASOA2015031312377

- Difficulty date: March 3, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 30,009 hours, 27,767 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Trunnion
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TOP AFT HOLE ON HORIZONTAL STABILIZER TRUNNION AND ACFT HORIZONTAL STABILIZER  OVERSIZED TO .4125, MAX IS .380.  REMOVED MOUNTING HARDWARE FROM HORIZONTAL STA IAW AMM 27-42-01-000-801.  BOTTOM PINS AND TRUNNIONS TEMP INSTALLED.  INSTALLED MOUNTING HARDWARE, BOTTOM TRUNNIONS FROM H8TA IAW AMM 27-42-01-400-801.  C/W BSC REO 601R-55-11-512.  REO 601R-55-11-512, REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NRI WORK CARD.
